# SDR SWAA2022022300814

- Difficulty date: September 4, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QC) #1 ENG PYLON PANEL 431ER DISBONDED AT FWD LOWER CORNER (MARKED) / REMOVED AND REPLACED #1 ENG PNL 431ER PER AMM 24-53-01
